advertisement
Question
Posted by: lusha | 2006/10/27

Q.

turbovite caps

hi doc, i've had a baby who is now 11 weeks old, i gained about 25kg's in my pregnancy- i have lost most of the weight by diet & exercise (treadmill for 30 min. 6 days) and have only 3-4kg's to shake. i have just started taking turbovite capsules to give me energy 'cause my baby is colicky he becomes restless which taxes me physically. i have realised that it supresses my appetite, although not completely.
am i doing something wrong here? not breastfeeding.

Expert's Reply

A.

Expert ImageDietDoc

Dear Lusha
Congratulations on the birth of your baby. You are a ***star*** for losing practically all the weight you gained during the pregnancy. I don't have the formulation of the Turbovite capsules at hand, so you will have to check if they contain any potentially harmful ingredients (e.g. epinephrine, synephrine or pseudo-epinephrine or bitter orange extract, or caffeine). These ingredients can be highly addictive, so be careful. They can also cause tremors, insomnia, palpitations, irritability, psychotic reactions, etc. In addition, the epinephrine may also interfere with the working of contraceptive pills if you should be using them, so be careful. Many of these products have been banned in many countries because of their negative side-effects, which include addiction and dependence. If this product should contain such ingredients, then rather use a complete vitamin and mineral supplement like Centrum or Supradyn Forte to boost your energy levels and calm your nerves. If the baby keeps on with its colic, then please ask your Paediatrician or phone the Nestle Consumer Service at 0860 09 6789 about using a different formula for baby that may alleviate the colic.
Enjoy the baby and keep up the good work with the diet and exercise.
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
user comments
Posted by: Terri | 2006/11/07

Hello, I am a first year student and I decided to start taking turbovite tablets because they had worked for my brother when he needed to work night shifts. I wanted a lot more energy and really wanted to improve my memory and concentration because the its exam time and I really wanted to not feel sleepy all the time. But it seems that all that it does to me is make me slightly hyper and makes me talk a lot. And now I think that it's losing its efficacy because I'm feeling even more tired than I used to before I started taking them. I'm not sure what to do, if I should carry on with them or what...

Reply to Terri

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement